# SDR HALA2011110200499

- Difficulty date: November 2, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28140
- Aircraft time: 36,909 hours, 6,934 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transceiver
- Part number: 066500070101
- Part serial: B03244
- Condition: Inoperative
- Location: Mlg
- Part time: 30,866 hours, 5,793 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - UNSCHEDUELED "CONFIG" MASTER CAUTION AND GEAR NOT DOWN WITH LANDING GEAR WARNING HORN - ANY TIME THROTTLES ARE FULLY RETARDED WITH GEAR NOT DOWN.  TROUBLE SHOT LANDING GEAR CONFIG IAW FIM 31-51-00.  REPLACED LT R/A TRANSCEIVER - NOW ALL CHECKS NORMAL, OK FOR SERVICE.
